# SDR IPXA2017101622651

- Difficulty date: October 15, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N341UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37861
- Aircraft time: 17,728 hours, 6,397 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Blower
- Part number: 107STC267
- Part serial: 0014X06P
- Condition: Inoperative
- Location: Evas Unit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EVAS UNIT BLOWER INOPERATIVE.   R & R THE EVAS UNIT IAW 25-69-00-401, OPS CHECKED GOOD.
